# SDR QXEA2009052700377

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 19,906 hours, 14,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 20K - RT FLAP PANEL 684EB HAS CHAF.  BLENDED OUT DAMAGE IAW CRJ SRM 57-52-02 PG 102 AND FOUND TO BE WITHIN LIMITS.  ORIGINAL THICKNESS .100 REMAINING IS .085 OK FOR SERVICE.  FPI BLENDED AREA FOR CRACKS IAW SRM 51-12-00-001-001-A01 PAGE 10, PAR 7B(4), AND CRJ NDTM PART 1, 51-20-008.  NO CRACKS NOTED.  ETCHED, ALODINED AND PRIMED AFFECTED AREA.
